# SDR EPUA20131107002

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N715HE
- Make and model: Cessna 208B
- Aircraft serial: 208B0603
- Aircraft time: 16,602 hours, 36,767 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: 262400063
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON L/E SKIN CRACKED AT OTBD BALANCE WEIGHT ATTACH POINT.  R & R LT AILERON L/E SKIN IAW SRM 57-40-00, PARA 4(A) AND 51-40-00.
